Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 72, NWS Wichita, KS

May 15, 2018Harper County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 15, 2018, 12:22 AM CDT for Harper County, Kansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 12:22 AM CDT (05:22 UTC)
Expired
May 15, 2018, 1:02 AM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 57 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 12:33 AM CDTHAIL 1Attica, KS
May 15, 12:48 AM CDTHAIL 0.88Harper, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1870 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

163 
WUUS53 KICT 150522
SVRICT
KSC077-150615-
/O.NEW.KICT.SV.W.0072.180515T0522Z-180515T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1222 AM CDT TUE MAY 15 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Harper County in south central Kansas...

* Until 115 AM CDT

* At 1222 AM CDT, a severe thunderstorm was located near Attica,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Anthony, Harper, Attica, Bluff City, Danville, Freeport, Runnymede
  and Crystal Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3717 9835 3738 9835 3739 9798 3738 9780
      3702 9781
TIME...MOT...LOC 0522Z 300DEG 35KT 3728 9829 

HAIL...1.25IN
WIND...60MPH
 
$$

METZGER
3 follow-up statements
657 
WWUS53 KICT 150536
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1236 AM CDT TUE MAY 15 2018

KSC077-150615-
/O.CON.KICT.SV.W.0072.000000T0000Z-180515T0615Z/
Harper KS-
1236 AM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR HARPER COUNTY...

At 1235 AM CDT, a severe thunderstorm was located near Attica, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...On inch hail has been reported by law enforcement in Attica.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Anthony, Harper, Attica, Bluff City, Danville, Freeport, Runnymede
and Crystal Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3717 9835 3738 9835 3739 9798 3738 9780
      3702 9781
TIME...MOT...LOC 0535Z 300DEG 35KT 3721 9815 

HAIL...1.00IN
WIND...60MPH
 
$$

METZGER
643 
WWUS53 KICT 150547
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1247 AM CDT TUE MAY 15 2018

KSC077-150615-
/O.CON.KICT.SV.W.0072.000000T0000Z-180515T0615Z/
Harper KS-
1247 AM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN HARPER COUNTY...

At 1247 AM CDT, a severe thunderstorm was located 7 miles southwest
of Norwich, or 8 miles northeast of Harper, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement has reported one inch hail in Attica. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Anthony, Harper, Bluff City, Danville, Freeport and Runnymede. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3710 9808 3738 9816 3739 9798 3738 9780
      3702 9781
TIME...MOT...LOC 0547Z 287DEG 31KT 3737 9792 

HAIL...1.00IN
WIND...60MPH
 
$$

METZGER
267 
WWUS53 KICT 150602
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
102 AM CDT TUE MAY 15 2018

KSC077-150612-
/O.CAN.KICT.SV.W.0072.000000T0000Z-180515T0615Z/
Harper KS-
102 AM CDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 3710 9808 3738 9816 3739 9798 3738 9780
      3702 9781
TIME...MOT...LOC 0600Z 300DEG 35KT 3729 9774 

$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 8:56 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 14, 8:56 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
856 PM CDT Mon May 14 2018

.UPDATE...
Issued at 856 PM CDT Mon May 14 2018

Scattered strong/severe thunderstorms are ongoing across portions
of south-central and southeast Kansas. Activity is becoming most
widespread across south-central Kansas and also along the Turnpike
corridor across the Flint Hills, as the increasing low-level jet
impinges on the nearly stalled ENE-WSW oriented synoptic front,
along with numerous outflow boundary interactions. Continued
strong instability coupled with weak yet adequate deep layer shear
will continue to support a threat for large hail and damaging
winds for the next few hours. Another tornado or two cannot be
ruled out, especially across far southern KS, due to increased
effective helicity from the stronger low-level jet. However, the
overall severe threat should gradually diminish with time as
updrafts merge and instability decreases through late evening.

Another round of non-severe showers/thunderstorms may develop
and/or move in from western KS overnight into early Tuesday
morning, as 850-700mb warm/moist advection increases ahead of
subtle shortwave energy approaching from the west/northwest.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 307 PM CDT Mon May 14 2018

Early this afternoon, thunderstorms have begun to develop along
and south of a quasi-stationary front draped across the forecast
area. These storms have initially been in eastern Kansas, but as
convective inhibition continues to erode and enhanced convergence
ensues along the boundary, more storms are expected to initiate
this afternoon and evening. The primary threat area looks to be
south central and southeast Kansas, generally along and east of a
line from Kingman to Chase counties. This area is included in a
Severe Thunderstorm Watch in effect until 1000pm this evening,
though it is possible that some showers and non-severe storms
could linger after this time frame initially along the Oklahoma
border and later in central KS. Main concerns with any severe
storms that develop will be large hail up to the size of ping-pong
balls, damaging wind gusts up to 70 mph, frequent lightning, and
locally heavy rainfall, with rain rates of near 2 inches per hour
already observed in a couple of cells that moved through Greenwood
and Woodson counties.

Current thinking is that the surface front will slide southward
tomorrow, which should push the development of severe storms
further south into central and western Oklahoma and northern
Texas, though a few showers and thunderstorms are possible in
southern Kansas. A strong storm or two will be possible, but
widespread severe weather is not expected by Tuesday afternoon due
to much more stable air over Kansas versus locations further
south.

Wednesday and Thursday become much more tricky as the front sinks
even further south and then lifts back north on Thursday as an
upper low continues to dwell over the Central Great Basin.
Overall, thinking is that we should see a shot at a few scattered
showers or thunderstorms, but exact timing and areal coverage is
dicey to say the least

.LONG TERM...(Friday through Monday)
Issued at 307 PM CDT Mon May 14 2018

By Friday, the upper low over the western CONUS is progged to
begin lifting northward through the weekend. Ample low level
moisture will continue to be advected into the area bringing
lingering chances of showers with occasional embedded thunder
off and on throughout the weekend and into early next week.
Temperatures should remain above normal throughout the period
until at least Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 802 PM CDT Mon May 14 2018

Scattered shower/thunderstorm clusters will continue through the
evening, most widespread generally along and southeast of the KS
Turnpike. The strongest activity will be capable of large hail,
damaging winds, frequent lightning and torrential rainfall.
Thinking storm intensity should tend to wane by late evening,
although persistent warm/moist advection due to increasing low-
level jet impinging on boundary across the area may lead to
additional shower/thunderstorm activity developing across western
KS and spreading east overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    65  82  64  82 /  60  30  40  40
Hutchinson      62  80  61  81 /  40  30  30  40
Newton          63  80  63  81 /  50  30  30  40
ElDorado        64  81  63  81 /  70  30  30  40
Winfield-KWLD   65  82  63  83 /  70  30  40  40
Russell         58  79  58  80 /  20  10  10  40
Great Bend      59  79  59  80 /  30  10  20  30
Salina          61  80  61  82 /  30  20  20  40
McPherson       61  80  61  81 /  30  30  20  40
Coffeyville     68  83  65  83 /  50  30  30  40
Chanute         67  82  64  83 /  70  30  30  40
Iola            65  81  63  82 /  70  30  20  30
Parsons-KPPF    68  83  65  83 /  60  30  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...ADK
SHORT TERM...TAV
LONG TERM...TAV
AVIATION...ADK
Hazardous weather outlook, May 14, 9:22 PM CDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Wichita KS
922 PM CDT Mon May 14 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160230-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
922 PM CDT Mon May 14 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms will continue through the
evening across portions of south-central and southeast Kansas. The
strongest activity will be capable of large hail, damaging winds,
very heavy rain and localized flooding. The severe threat will
gradually wane by late evening, although small hail, gusty winds and
heavy rain will remain a concern past midnight.

Another area of non-severe showers and thunderstorms may move into
or develop across portions of central and south-central Kansas
overnight. Brief heavy rain and small hail will be the main threats
if this activity can materialize.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Periodic hit-or-miss thunderstorms remain possible Tuesday through
Wednesday night, and again Friday through Saturday night. While
organized severe weather appears unlikely, strong to marginally
severe storms are possible with any of this activity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through late this evening across
mainly south-central and southeast Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 14, 11:13 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1113 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             5 WNW CLEARWATER        37.53N 97.58W
05/14/2018  E0.75 INCH       SEDGWICK           KS   NWS EMPLOYEE

&&

RBL
Local storm report, May 14, 11:22 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TORNADO          1 W CEDAR VALE          37.11N 96.52W
05/14/2018                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            DELAYED REPORT PER CHAUTAUQUA COUNTY LAW ENFORCEMENT.
            TIME ESTIMATED FROM RADAR.

&&

ADK
Local storm report, May 14, 11:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     CEDAR VALE              37.11N 96.50W
05/14/2018                   Chautauqua         KS   LAW ENFORCEMENT

            TREE DAMAGE IN TOWN ALONG WITH AWNING FROM CITY POOL
            BLOWN OFF.

&&

RBL
Special weather statement, May 14, 11:48 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Wichita KS
1148 PM CDT MON MAY 14 2018

KSZ093-150515-
Cowley KS-
1148 PM CDT MON MAY 14 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Cowley County in south central Kansas...

* Until 1215 AM CDT

* At 1147 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Arkansas City...moving east at
  25 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph wil be
  possible with this storm.

* Locations impacted include...
  Arkansas City, Winfield, Udall, Burden, Dexter, Atlanta, Geuda
  Springs, Rock, Cambridge, Maple City, Winfield City Lake and
  Strother Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3700 9715 3747 9715 3748 9653 3700 9653
TIME...MOT...LOC 0447Z 259DEG 22KT 3708 9707

METZGER
Special weather statement, May 14, 11:52 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Wichita KS
1152 PM CDT MON MAY 14 2018

KSZ067-082-150530-
Reno KS-Kingman KS-
1152 PM CDT MON MAY 14 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Reno County in south central Kansas...
  Kingman County in south central Kansas...

* Until 1230 AM CDT

* At 1150 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles south of Cunningham, or 8
  miles northeast of Isabel...moving east at 25 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph wil be
  possible with this storm.

* Locations impacted include...
  Hutchinson, Kingman, South Hutchinson, Buhler, Haven, Pretty
  Prairie, Norwich, Arlington, Cunningham, Turon, Partridge, Sylvia,
  Plevna, Abbyville, Nashville, Yoder, Murdock, Waterloo, Willowdale
  and Zenda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3739 9846 3794 9847 3817 9770 3773 9770
      3773 9782 3739 9781
TIME...MOT...LOC 0452Z 259DEG 22KT 3755 9844

METZGER
Special weather statement, May 15, 12:09 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
1209 AM CDT TUE MAY 15 2018

KSZ052-053-150545-
Marion KS-Chase KS-
1209 AM CDT TUE MAY 15 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Marion County in central Kansas...
  Chase County in east central Kansas...

* Until 1245 AM CDT

* At 1208 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Florence...moving east at 35
  mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with this storm.

* Locations impacted include...
  Marion, Cottonwood Falls, Strong City, Florence, Burns, Bazaar,
  Elmdale, Matfield Green, Cedar Point, Hymer, Wonsevu, Tallgrass
  Prairie, Saffordville and Tallgrass Prairie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3809 9636 3809 9705 3826 9708 3848 9687
      3851 9636
TIME...MOT...LOC 0508Z 258DEG 30KT 3819 9697

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:08 PM CDTSevere Thunderstorm WarningICTChase, Greenwood, Marion67 min
May 14, 7:14 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson61 min
May 14, 7:16 PM CDTSpecial Weather StatementICTCowley29 min
May 14, 7:27 PM CDTSevere Thunderstorm WarningICTButler, Cowley33 min
May 14, 7:30 PM CDTSevere Thunderstorm WarningICTCowley45 min
May 14, 7:42 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion33 min
May 14, 7:47 PM CDTSevere Thunderstorm WarningICTLabette, Neosho58 min
May 14, 8:06 PM CDTAreal Flood WarningICTAllen, Butler, Chase, Greenwood, Woodson12 hr
May 14, 8:13 PM CDTSpecial Weather StatementICTHarper32 min
May 14, 8:16 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Woodson59 min
May 14, 8:18 PM CDTSevere Thunderstorm WarningICTCowley27 min
May 14, 8:22 PM CDTSevere Thunderstorm WarningICTHarper, Sumner68 min
May 14, 8:27 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick63 min
May 14, 8:52 PM CDTSevere Thunderstorm WarningICTButler, Greenwood, Woodson23 min
May 14, 8:55 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley65 min
May 14, 8:58 PM CDTTornado WarningICTHarper, Sumner11 min
May 14, 9:13 PM CDTSevere Thunderstorm WarningICTAllen, Butler, Elk, Greenwood, Wilson, Woodson17 min
May 14, 9:26 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Harper, Sedgwick, Sumner64 min
May 14, 9:28 PM CDTSevere Thunderstorm WarningICTAllen, Butler, Cowley, Elk, Greenwood, Wilson and 1 more62 min
May 14, 9:44 PM CDTTornado WarningICTCowley31 min
May 14, 9:56 PM CDTTornado WarningICTCowley18 min
May 14, 10:08 PM CDTSevere Thunderstorm WarningICTAllen, Chautauqua, Cowley, Elk, Labette, Montgomery and 3 more67 min
May 14, 10:16 PM CDTTornado WarningICTChautauqua, Cowley28 min
May 14, 10:31 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley29 min
May 14, 10:46 PM CDTSpecial Weather StatementICTButler, Chase44 min
May 14, 11:04 PM CDTSpecial Weather StatementICTSedgwick26 min
May 14, 11:14 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson61 min
May 14, 11:48 PM CDTSpecial Weather StatementICTCowley27 min
May 14, 11:52 PM CDTSpecial Weather StatementICTKingman, Reno38 min
May 15, 12:09 AM CDTSpecial Weather StatementICTChase36 min
May 15, 12:15 AM CDTAreal Flood WarningICTCowley3 hr
May 15, 12:40 AM CDTSpecial Weather StatementICTSedgwick, Sumner50 min
May 15, 1:03 AM CDTSpecial Weather StatementICTHarper27 min
May 15, 1:14 AM CDTSpecial Weather StatementICTSumner46 min
May 15, 1:17 AM CDTSpecial Weather StatementICTChase43 min
May 15, 2:04 AM CDTSpecial Weather StatementICTElk, Greenwood41 min
May 15, 2:39 AM CDTSpecial Weather StatementICTMontgomery, Wilson, Woodson51 min
May 15, 4:52 PM CDTSevere Thunderstorm WarningICTLabette38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.